Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok, is there a cream or face wash or anything that will give me color back in my face? i had really bad acne and had to take accutane for 5 months. well it will be a year of not taking accutane in june. i had a more tan color in myface and now its really white/red/pink and the rest of my body is much darker. so i look like a white person from my face but the rest of my body is darker, atleast the parts that get sunlight. my face does not tan anymore for some reason. i had been using differin since i finished accutane but stopped it a week ago. could that have been the culprit? if so how long till i become 1 color instead of 2? i just want to look like my old self and it makes me sad to see how tan i could get. so is there anything out there that can help? thank you! o and i dont want to get tanning creams or fake tans because i want my natural skin color back. thank you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×